# SDR DALA2025051403732

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 55,957 hours, 40,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERWING EXIT AND CEILING LIGHT ARE ALL INOPERATIVE. MAINTENANCE FOUND B5-230 BATTERY PACK NOT WORKING. THE BATTERY PACK B5-230 WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7173480)
